# SDR FDEA201101300421

- Difficulty date: January 30, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N473AC
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Gouged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON AFT BULKHEAD LOWER RT CORNER HAS A GOUGE.  COMPLIED WITH EA F-5450-146255;  BULKHEAD REPAIRED USING PARTS FABRICATED. REPAIR IS CLASSIFIED AS A CAT. "A" MAJOR.
